Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

134 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Does betnovate-n cream give side effects ?

HI..... SIR ACTUALY mai 4 year se betnovate n crime apne face pe use kar rhi hu is wjh se mere face pe hair grow ho gaye hai aur agar mai 2 , 3 din use na kru to mere face pe itching hone lgte hai.. sir,, plz help me what can i do.....
Mon, 9 Jan 2012
Report Abuse
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication
Medical Topics ,  
General & Family Physician 's  Response
Hi,
Any medicated cream and cream you are using contains steroids will never to be used for longer time and that too without doctor's supervision.
Avoid self medication.
Now you do not worry,you consult skin specialist and you will get your problem solved.
I find this answer helpful

 3 users find this helpful

Dermatologist Dr. Bharat Chawda's  Response
Hi!,
Welcome To HealthcareMagic forum,

Betnovate is a steroid cream .If it can improve your face(ONLY IF USED FOR FEW DAYS)...it can also completely destroy your face if used for long.There are various side effects of it like : it can produce acne(pimples ) on face,develops wrinkles on face, rosacea(redness ) on face, itching if withdrawn , facial hair etc. Its not easy to get rid off this cream .You need to apply steroid sparing creams like tacrolimus which has to be used for long to help you withdraw from steroid cream.
You should strictly stop using betnovate cream on face .Start using a sun screen regularly.There are creams like tacrolimus and pimecrolimus which would help you withdraw steroid .If you have developed pimples then you need to use topical cream along with oral antibiotics or retinoids for best results.
For facial hair you would need to go for laser hair reduction .This is a costly treatment and requires multiple sessions.
I hope you understand the seriousness of application of steroid cream on face. Please consult a dermatologist soon who can help you withdraw this cream.
regards,
Dr.chawda
I find this answer helpful

 2 users find this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Good Afternoon Sir, Sir can u tell me the side effects of betnovate N. because iam using betnovate n from 3 years to face now some body told that it will give some some skin problems so i left fome 3 days so can give any advice please its request...give me a solution becoz again my face s looking very dull and pimples is coming so please...

doctor1 MD

sir , i am really disturbed with my face skin initially i was have daane all over ma face after that someone told me of betnovate n cream and i used it for a long period of 6 months and now when i left it my face is having small red daane all over my face and i hv tried all medicines and visited doctor for months and now using homeopathic medicine but no difference and now i am suffering from low self esteem

doctor1 MD

hey i m 21 years old,i used betnovate n cream at night influenced by my frniend but i stopped dat after 15 days,by the way i have no skin problem but after used that my skin glowing is not like previouse..now i don t use anything without suncreen plss help me how i can i back my glow and how can i cure the side effect for using of betnovate n cream?

Recent questions on  Laser

doctor1 MD

My query is to a dermatologist. My Name is Mrs. Nair, age- 38 years, female. My problem is listed below:

In 2006 April I started having hyper pigmentation on my face, neck and upper back. I consulted a specialist at Manipal Hospital, Bangalore and underwent blood test. As per the blood test my IGE (immunoglobin E) was 460, high above normal. Therefore, I underwent a patch test and the result of the patch test said I was allergic to PPD and some parabens. So my problem was diagnosed as hyper pigmentation due to contact dermatitis. I had used hair colour since February 2006 and as per this result I completely stopped using the same. I underwent chemical peeling, micro dermabrasion and laser treatment subsequently. My facial skin improved a bit, but not much. I had to shift to Egypt on official assignment and here again I consulted two dermatologists. They suggested a skin biopsy for Macular Amyloidosis and a biopsy was done. As per the biopsy report "bundles of collegen found in the dermis and slightly reactive to congo red staining. diagnosis: Amyloidosis."I do not have any itching on the skin except sometimes which i take as due to dryness. Can you please confirm what is my condition? Is there any treatment for this? I would really be grateful for your reply as I cannot consult a doctor from India face to face now as I am still in Egypt.

doctor1 MD

Hi, I underwent a laser hair removal session (IPL) around 10 days back. Subsequently I noticed patches of dark marks on some parts of my leg. The doctor who did the procedure said its hyper-pigmentation and has prescribed HH lite for the marks. My next session is due in 4 weeks and I'm concerned if the cream is effective enough to treat the hyper pigmentation in that time period. Can HH lite treat marks so quickly?

doctor1 MD

I have an anul tag/prolapse that I want to have removed by laser. Is this the best method to have a better cosmetic finish there, as the tag is affecting my sex life. And who can do this operation, my hemorroid doctor who says the tag is a result of a prolapse of a hemmoroid he removed 10 years ago, or a plastic sugeon? Can it be done under local anaesthetic? Thank you in advance

doctor1 MD

I would like to know more about laser surgery for fissures and internal piles as I suffer from the same.I am a 55 years old male and have heart palpitations and ectopic beats at times.Is there any hospital in Bangalore offering laser surgery for he same ?

doctor1 MD

I have had a small bump on my tongue for about 10-15 years. It doesn't hurt and has never changed shape or size. I also chew my tongue when nervous or concentrating (so a lot of tongue chewing every day) - which makes me think this is Fibroma . If...